# SDR CALA2025061705587

- Difficulty date: June 14, 2025
- Submitted: June 17, 2025
- Operation: Air carrier
- Aircraft: N61882
- Make and model: Boeing 737924ER
- Aircraft serial: 42201
- Aircraft time: 32,394 hours, 11,807 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Module
- Part number: 233A3201302
- Part serial: D00850
- Condition: Faulted
- Location: Zone 100
- Part time: 68,069 hours, 23,790 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

F/O PITOT TUBE LIGHT ILLUMINATED IN FLIGHT PER FIM F/O PITOT OR F/O P/S LIGHT IS ON - FAULT ISOLATION REFERENCE: 30-31 TASK 803. REMOVED AND REPLACED WINDOW/PITOT HEAT MODULE PER WINDOW/PITOT HEAT MODULE (P5-9) REMOVAL REFERENCE: TASK 30-41-41-000-801. ALL TEST PASS. OPERATION IS NORMAL.
